# SDR SIMA20140415003

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 26,647 hours, 22,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1911
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGG SMOKE WARNING CAME ON JUST PRIOR TO LANDING, BAGG EXTINGUISHER WAS PRESSED WARNING REMAINED ON CFR CALLED.  TRANSFERRED TO NRWC 660-MIA-01582.  R & R BAGG COMPARTMENT HIGH RATE & METERING EXTINGUISHER BOTTLE IAW AMM 26-23-01.  R & R BAGG SMOKE TEST RELAY K0629 IAW AMM 20-13-02.
